American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 206 found      Go to page: 1 2 3 4 5 > >>

[31] Avram Sidi. Extension of a class of periodizing variable transformations for numerical Integration. Math. Comp. 75 (2006) 327-343. MR 2176402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] J. Dick, F. Y. Kuo, F. Pillichshammer and I. H. Sloan. Construction algorithms for polynomial lattice rules for multivariate integration. Math. Comp. 74 (2005) 1895-1921. MR 2164102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Rong-Xian Yue and Fred J. Hickernell. Strong tractability of integration using scrambled Niederreiter points. Math. Comp. 74 (2005) 1871-1893. MR 2164101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Ken'ichiro Tanaka, Masaaki Sugihara and Kazuo Murota. Numerical indefinite integration by double exponential sinc method. Math. Comp. 74 (2005) 655-679. MR 2114642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski. On strong tractability of weighted multivariate integration. Math. Comp. 73 (2004) 1903-1911. MR 2059742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski. On tractability of weighted integration over bounded and unbounded regions in $\mathbb{R}^s$. Math. Comp. 73 (2004) 1885-1901. MR 2059741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Allal Guessab and Gerhard Schmeisser. Convexity results and sharp error estimates in approximate multivariate integration. Math. Comp. 73 (2004) 1365-1384. MR 2047091.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Piotr Gajda, Youming Li, Leszek Plaskota and Grzegorz W. Wasilkowski. A Monte Carlo algorithm for weighted integration over $\mathbb{R}^d$. Math. Comp. 73 (2004) 813-825. MR 2031407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] J. Dick and F. Y. Kuo. Reducing the construction cost of the component-by-component construction of good lattice rules. Math. Comp. 73 (2004) 1967-1988. MR 2059746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Gradimir V. Milovanovic and Miodrag M. Spalevic. Error bounds for Gauss-Turán quadrature formulae of analytic functions. Math. Comp. 72 (2003) 1855-1872. MR 1986808.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Stefan Heinrich, Fred J. Hickernell and Rong-Xian Yue. Optimal quadrature for Haar wavelet spaces. Math. Comp. 73 (2004) 259-277. MR 2034121.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Xiaoqun Wang. Strong tractability of multivariate integration using quasi--Monte Carlo algorithms. Math. Comp. 72 (2003) 823-838. MR 1954970.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] I. H. Sloan, F. Y. Kuo and S. Joe. On the step-by-step construction of quasi--Monte Carlo integration rules that achieve strong tractability error bounds in weighted Sobolev spaces. Math. Comp. 71 (2002) 1609-1640. MR 1933047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] M. C. De Bonis, B. Della Vecchia and G. Mastroianni. Approximation of the Hilbert Transform on the real line using Hermite zeros. Math. Comp. 71 (2002) 1169-1188. MR 1898749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] I. H. Sloan and A. V. Reztsov. Component-by-component construction of good lattice rules. Math. Comp. 71 (2002) 263-273. MR 1862999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Fred J. Hickernell and Xiaoqun Wang. The error bounds and tractability of quasi-Monte Carlo algorithms in infinite dimension. Math. Comp. 71 (2002) 1641-1661. MR 1933048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Hannes Leeb. Asymptotic properties of the spectral test, diaphony, and related quantities. Math. Comp. 71 (2002) 297-309. MR 1863001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] J. C. Santos-León. Error bounds for interpolatory quadrature rules on the unit circle. Math. Comp. 70 (2001) 281-296. MR 1803128.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Aeyoung Park Jang and Seymour Haber. Numerical indefinite integration of functions with singularities. Math. Comp. 70 (2001) 205-221. MR 1709152.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] A. Papageorgiou. Fast convergence of quasi-Monte Carlo for a class of isotropic integrals. Math. Comp. 70 (2001) 297-306. MR 1709157.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Jia-Juan Liang, Kai-Tai Fang, Fred J. Hickernell and Runze Li. Testing multivariate uniformity and its applications. Math. Comp. 70 (2001) 337-355. MR 1680903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] J. Thomas Beale. A convergent boundary integral method for three-dimensional water waves. Math. Comp. 70 (2001) 977-1029. MR 1709144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] D. Calvetti, G. H. Golub, W. B. Gragg and L. Reichel. Computation of Gauss-Kronrod quadrature rules. Math. Comp. 69 (2000) 1035-1052. MR 1677474.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Avram Sidi. Extrapolation methods and derivatives of limits of sequences. Math. Comp. 69 (2000) 305-323. MR 1665967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Fred J. Hickernell and Hee Sun Hong. The asymptotic efficiency of randomized nets for quadrature. Math. Comp. 68 (1999) 767-791. MR 1609662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] David Hunter and Geno Nikolov. On the error term of symmetric Gauss-Lobatto quadrature formulae for analytic functions. Math. Comp. 69 (2000) 269-282. MR 1642754.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Jean B. Lasserre. Integration and homogeneous functions. Proc. Amer. Math. Soc. 127 (1999) 813-818. MR 1610733.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] A. Bultheel, C. Díaz-Mendoza, P. González-Vera and R. Orive. On the convergence of certain Gauss-type quadrature formulas for unbounded intervals. Math. Comp. 69 (2000) 721-747. MR 1651743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Abdelkrim Ezzirani and Allal Guessab. A fast algorithm for Gaussian type quadrature formulae with mixed boundary conditions and some lumped mass spectral approximations. Math. Comp. 68 (1999) 217-248. MR 1604332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Jean B. Lasserre. Integration on a convex polytope. Proc. Amer. Math. Soc. 126 (1998) 2433-2441. MR 1459132.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 206 found      Go to page: 1 2 3 4 5 > >>